# SDR U30A200300028

- Difficulty date: August 5, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 2,055 hours, 649 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C12850AB02
- Part serial: C12850004053
- Condition: Inoperative
- Location: Zone 210
- Part time: 2,055 hours, 649 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ON FLT 581 ATL-CUN, NR 1 FCU (FLIGHT CONTROL UNIT) WENT INOP.UNIT WAS DEFERRED PER MEL 22-81-01 ON GND IN CUN. IN ORD ON 5 AUG 03, REPLACED FCU IAW AMM 22-81-12-401 AND ALL SYSTEM CHECKS PERFORMED GOOD. AIRCRAFT RETUNED TO SERVICE. NOTE REVISED "DIFFICULTY DATE" ON AUGUST 12,2003; DATE WAS 05/05/2003, SHOULD READ 08/05/2005.
